# SDR ABXA9700173

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 5913262
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND REPAIR ON UPPER PYLON ATTACH ANGLE CRACKED ON LEFT PYLON.  REPAIRED IAW DC-9 SRM 54-04, FIGURE 10.
